# SDR AALA982012

- Difficulty date: December 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N884AA
- Make and model: Boeing 727223
- Aircraft serial: 21523
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Gouged
- Location: Bs 520
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - DEEP GOUGE IN STRINGER 25 LEFT AT STATION 520.  CUT OUT DAMAGED AREA OF STRINGER 25L AND INSTALLED STRINGER SPLICE REPAIR PER SRM 53-10-3.  (M)
